# SDR SWAA2022020481364

- Difficulty date: December 12, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 65,142 hours, 38,263 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING AFT OUTBOARD FLAP I/B SEAL BEAM BROKEN / R&R'D SEAL BEAM PER IPC 57-50-00; SRM 57-51-02
